# SDR DALA2015070904245

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 77,772 hours, 35,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT SIGNS AT L3 AND R3 AND OVERHEAD EXIT LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND FUSES AT POWER SUPPLY DEFECTIVE REPLACED FUSES AND OPS CHECKED GOOD IAW AMM 33-51.
